# SDR AALA20111013TUL03

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP STATION 1092, BELOW OUTBOARD FLANGE NUMBER 2 SEAT TRACK CRACKED.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-16.
